MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD HENRY SCHEIN; SYRINGE NEEDLE

SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD HENRY SCHEIN; SYRINGE NEEDLE
Model Number 18G*1
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Voluntary report #'s mw5172340 and mw5172341 were sent to henry schein.Per both reports stated by the 25-year-old female patient: "i went to do my hormone injection tonight and noticed metal shards in two different needles from the same lot.I noticed the first before pushing the air into the vial.I took it out, took a picture of the wrapper, and disposed it in my sharps box.I checked the vial for anything floating and then opened a new needle and attached it to the syringe.I drew up the air, injected it slowly into the vial to watch for anything coming out of the needle and saw a small shard of metal come out of the needle.I sucked it into the syringe and took pictures of the shard in syringe before disposing the needle and syringe in my sharps box.This happened two weeks ago, and my pharmacist and physician had me dispose of the vial and purchase a new one.I will notify them in the morning.The needles were: henry schein hypodermic needle ref (b)(4) size 18gx1" lot 20240728 2029-07-27."item # 9004469.Reference voluntary report #'s mw5172340 and mw5172341.
 
Additional Manufacturer Narrative
Upon receipt of the customer complaint, kdl performed investigations including retained sample test and process review.

Brand Name
HENRY SCHEIN
Common Device Name
SYRINGE NEEDLE
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH  201803
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH   201803
Manufacturer Contact
wendy yao
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180-3
CH   201803
MDR Report Key22724067
Report Number3005405146-2025-00001
Device Sequence Number8288381
Product Code FMI
UDI-Device Identifier00304040002810
UDI-Public00304040002810
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18G*1
Device Catalogue Number900-4469
Device Lot Number20240728
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale